Inventiones mathematicae

, Volume 93, Issue 1, pp 117–130

Proof of the Parthasarathy-Ranga Rao-Varadarajan conjecture

  • Shrawan Kumar


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A1] Andersen, H.H.: Vanishing theorems and induced representations. J. Algebra62, 86–100 (1980)Google Scholar
  2. [A2] Andersen, H.H.: Schubert varieties and Demazure's character formula. Invent. Math.79, 611–618 (1985)Google Scholar
  3. [B] Bott, R.: Homogeneous vector bundles. Ann. Math.66, 203–248 (1957)Google Scholar
  4. [BGG] Bernstein, I.N., Gel'fand, I.M., Gel'fand, S.I.: Schubert cells and cohomology of the spacesG/P. Russ. Math. Surv.28, 1–26 (1973)Google Scholar
  5. [D] Demazure, M.: Désingularisation des variétés de Schubert généralisées. Ann. Sci. Éc. Norm. Supér., IV. Sér.7, 53–88 (1974)Google Scholar
  6. [H] Hartshorne, R.: “Algebraic Geometry.” Berlin-Heidelberg-New York: Springer 1977Google Scholar
  7. [J1] Joseph, A.: On the Demazure character formula. Ann. Sci. Éc. Norm. Supér., IV. Sér.18, 389–419 (1985)Google Scholar
  8. [J2] Joseph, A.: On the Demazure character formula II-generic homologies. Compos. Math.58, 259–278 (1986)Google Scholar
  9. [K1] Kostant, B.: A formula for the multiplicity of a weight. Trans. Am. Math. Soc.93, 53–73 (1959)Google Scholar
  10. [K2] Kostant, B.: Lie algebra cohomology and the generalized Borel-Weil theorem. Ann. Math.74, 329–387 (1961)Google Scholar
  11. [Ku] Kumar, S.: Demazure character formula in arbitrary Kac-Moody setting. Invent. Math.89, 395–423 (1987)Google Scholar
  12. [MR] Mehta, V.B., Ramanathan, A.: Frobenius splitting and cohomology vanishing for Schubert varieties. Ann. Math.122, 27–40 (1985)Google Scholar
  13. [PRV] Parthasarathy, K.R., Ranga Rao, R., Varadarajan, V.S.: Representations of complex semisimple Lie groups and Lie algebras. Ann. Math.85, 383–429 (1967)Google Scholar
  14. [R1] Ramanathan, A.: Schubert varieties are arithmetically Cohen-Macaulay. Invent. Math.80, 283–294 (1985)Google Scholar
  15. [R2] Ramanathan, A.: Equations defining Schubert varieties and Frobenius splitting of diagonals. Publi. Math. Inst. Hautes Étud. Sci.65, 61–90 (1987)Google Scholar
  16. [RR] Ramanan, S., Ramanathan, A.: Projective normality of flag varieties and Schubert varieties. Invent. Math.79, 217–224 (1985)Google Scholar
  17. [S] Seshadri, C.S.: Line bundles on Schubert varieties. In: Vector bundles on algebraic varieties. Bombay Colloquium (1984), pp. 499–528. Bombay: Oxford University Press 1987Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Shrawan Kumar
    • 1
  1. 1.Tata Institute of Fundamental ResearchSchool of MathematicsBombayIndia

Personalised recommendations